# SDR MASA2010040600309

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 24,139 hours, 22,934 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY WOW INPUT AND CAUTION MESSAGE ON EICAS.  R2 PSEU OPS AND FUNCTION CHECK OK.
